# SDR COMA0060432

- Difficulty date: May 7, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 3,905 hours, 4,052 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cap
- Part number: 601R143034142
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND INBOARD FLAP INBOARD VANE CAPS CHAFED OUT OF LIMITS.  PERFORMED A MAJOR REPAIR BY REPLACING LEFT HAND AND RIGHT HAND FLAP INBOARD VANE CAPS IAW WVAC EO 601R-57-1309.
